Differential and Integral Equations

A note on strongly nonlinear parabolic equations of higher order

Rüdiger Landes

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 5 (1990), 851-862.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1378730128

Mathematical Reviews number (MathSciNet)
MR1059334

Zentralblatt MATH identifier
0733.35052

Subjects
Primary: 35K35: Initial-boundary value problems for higher-order parabolic equations
Secondary: 35K60: Nonlinear initial value problems for linear parabolic equations

Citation

Landes, Rüdiger. A note on strongly nonlinear parabolic equations of higher order. Differential Integral Equations 3 (1990), no. 5, 851--862. https://projecteuclid.org/euclid.die/1378730128


Export citation